Dumping statins

Discussion in 'Health and Fitness' started by clawmute, Feb 7, 2018.

  1. John Stiles

    John Stiles Ultimate Member 2007 Team Turkey Contest Winner

    Diet, Diet, Diet! And as much exercise as weather permits!
     
  2. Annoyingly I've noticed some of this. Never bothered me before. Very frustrating. I'm working on 74,wife is 75.

    Everyrhing a doctor prescribes is not good. I was prescribed a med in September of 16' that caused internal bleeding. I've had stomach pain but that literally doubled me over. My digestion has not been the same since.

    I read several testimonies where people said they'd rather have high chlorestoral or anything else compared to the side effects of simvastatin.

    It actually CAUSES heart attacks.
     
    John Stiles likes this.

  3. No-till Boss

    No-till Boss Well-Known Member

    He got better, it took a long time, but I lost him in May this last year. He was a month shy of turning 80. Thank you tho..

    From his 70’s till his passing, a lot of his battles were medications, primarily, different doctors putting him on something that reacted with something else he was taking. It was amazing how many times this was the case.

    Then you couple that with VA stuff, and it really was a battle !
     
    John Stiles likes this.
  4. PicsArt_02-11-02.05.44-576x1024.jpg

    Statins include atorvastatin (Lipitor), fluvastatin (Lescol), lovastatin (Altoprev), pitavastatin (Livalo), pravastatin (Pravachol), rosuvastatin (Crestor) and simvastatin (Zocor).

    Following is from Mayo clinic.

    Very rarely, statins can cause life-threatening muscle damage called rhabdomyolysis (rab-doe-my-OL-ih-sis). Rhabdomyolysis can cause severe muscle pain, liver damage, kidney failure and death. The risk of very serious side effects is extremely low, and calculated in a few cases per million of patients taking statins. Rhabdomyolysis can occur when you take statins in combination with certain drugs or if you take a high dose of statins.

    LIVER DAMAGE
    Occasionally, statin use could cause an increase in the level of enzymes that signal liver inflammation.
    Contact your doctor immediately if you have unusual fatigue or weakness, loss of appetite, pain in your upper abdomen, dark-colored urine, or yellowing of your skin or eyes.

    BLOOD SUGAR
    It's possible your blood sugar (blood glucose) level may increase when you take a statin, which may lead to developing type 2 diabetes. The risk is small but important enough that the Food and Drug Administration (FDA) has issued a warning on statin labels regarding blood glucose levels and diabetes.

    The FDA warns on statin labels that some people have developed memory loss or confusion while taking statins.

    The following in depth article is very informative, dangers of statins.

    http://www.anh-usa.org/the-grave-dangers-of-statin-drugs-and-the-surprising-benefits-of-cholesterol/

    Just a few points from the above link...

     
  5. John Stiles

    John Stiles Ultimate Member 2007 Team Turkey Contest Winner

    Sorry for your loss!
     
    No-till Boss likes this.
  6. rambored

    rambored Well-Known Member

    I have not had neuropathy in my palms since I stopped statins. I also slept thru the night the last few nights.
     
  7. jcdp411

    jcdp411 Well-Known Member

  8. CoyoteControlInc

    CoyoteControlInc Well-Known Member

    Thanks a lot fellas. I was put on a statin last year for triglyceride levels. You may be motivating me to exercise. But, this is also the reason I generally don’t read the side effects section on my meds. If I read them all I probably wouldn’t take a Tylenol. Which probably wouldn’t be bad either.
     
  9. Mr. Chitlin

    Mr. Chitlin Administrator Staff Member

    52,205
    8,113
    NE Ark
    We probably don't want to know the side effects of anything.

    I read a while back that 100% of the people that drink water die.
     
    CoyoteControlInc and Onetrakd like this.
  10. curdog1

    curdog1 Well-Known Member

    Same thing with oxygen.
     
    Onetrakd likes this.
  11. I always ignore side effects warnings... until they really really start affecting me. These are things that really affected our lives and bodies adversely. We've been off them for a week and can already realize improvements.
     
  12. John Stiles

    John Stiles Ultimate Member 2007 Team Turkey Contest Winner

    I found out too late the 99% of Vietnam[in-country] veterans had[have or will have] terminal cancer as side effects from Agent Orange Defoliant exposure! P/S it was in the water as well as everything else!
     
  13. rambored

    rambored Well-Known Member

    well, it has been two weeks, and no tingling needle like sensation in the palms of my hands! good bye Statins!